Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 236, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 29, 2014, 3:53 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2014, 3:53 PM MDT (21:53 UTC)
- Expired
- Sep 29, 2014, 4:25 PM MDT
- In force
- 32 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Guadalupe County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 123 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 29, 1:33 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 3:25 PM MDT, 28 minutes earlier.
Area forecast discussion, Sep 29, 3:25 PM MDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 325 PM MDT MON SEP 29 2014 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF THE AREA EAST OF THE CENTRAL MOUNTAIN CHAIN THROUGH EARLY EVENING... .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH FROM WEST TO EAST TONIGHT AS AN UPPER LEVEL TROUGH FINISHES CROSSING THE AREA. SOME CELLS MAY TURN SEVERE EAST OF THE CENTRAL MOUNTAIN CHAIN THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS. IN THE WAKE OF THE WEATHER SYSTEM...TEMPERATURES WILL REMAIN COOL ON TUESDAY AND WEDNESDAY. A SECOND UPPER LEVEL TROUGH WILL CROSS FROM THE NORTHWEST LATE WEDNESDAY THROUGH THURSDAY WITH A CHANCE FOR RAIN SHOWERS...THUNDERSTORMS AND MOUNTAIN SNOW SHOWERS MAINLY NORTH OF INTERSTATE 40. A COLD FRONT WILL DIVE SOUTH WITH THE SYSTEM BRINGING BRISK NORTH WINDS TO THE EASTERN PLAINS. HIGH TEMPERATURES ON THURSDAY SHOULD FALL A FEW TO 11 DEGREES FROM WEDNESDAYS READINGS ACROSS NORTHERN...CENTRAL AND EASTERN AREAS. A RIDGE OF HIGH PRESSURE WILL THEN BUILD OVER THE WESTERN U.S. THIS WEEKEND WITH WARMING TEMPERATURES...DRY WEATHER AND GENERALLY LIGHT WINDS ACROSS NORTHERN AND CENTRAL NEW MEXICO. && .DISCUSSION... WITH 500 MB WINDS IN THE 45 TO 55 KT RANGE...EVEN ORDINARY THUNDERSTORMS ACROSS NORTH CENTRAL AND NORTHEAST AREAS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE CRITERIA WINDS EARLY THIS EVENING. THE SHEAR AND INSTABILITY PROFILE MAY CAUSE STORMS EAST OF THE CENTRAL MOUNTAIN CHAIN TO BECOME ORGANIZED WITH BOWING ECHOES. THE BIG CONCERN SHOULD BE DAMAGING WIND POTENTIAL...BUT THERE COULD BE SOME QUARTER SIZE HAIL TOO. MODELS ARE ALL TRENDING DEEPER AND FARTHER SOUTH WITH THE SECONDARY UPPER TROUGH FOR MID WEEK. THE GFS IS DRAGGING ITS HEALS...BUT THE CANADIAN...ECMWF AND NAM MODELS ARE AGREEING ON SHOWER ACTIVITY OVER NORTHERN AREAS. THE COLD FRONT WITH THE SYSTEM MAY SERVE AS A LIFTING MECHANISM FOR PRECIPITATION ACROSS NORTHWEST AREAS WEDNESDAY AFTERNOON AND EVENING...THEN ACROSS THE NORTHEAST LATE WEDNESDAY NIGHT AND THURSDAY MORNING. THERE MAY BE A DUSTING OF SNOW IN THE NORTHERN MOUNTAINS NEAR THE CO BORDER BY THURSDAY MORNING. WITH A BUILDING RIDGE OF HIGH PRESSURE WEST OF NEW MEXICO...LOOK FOR TEMPERATURES TO WARM ABOVE NORMAL IN MOST LOCATIONS THIS WEEKEND. 44 && .FIRE WEATHER... STRONG TO SEVERE THUNDERSTORMS WITH WETTING RAIN WILL CONTINUE EASTWARD FROM THE CENTRAL RIO GRANDE VALLEY TO EASTERN NEW MEXICO THIS AFTERNOON INTO TONIGHT. FREQUENT CLOUD TO GROUND LIGHTING...LARGE HAIL...60 MPH WIND GUSTS AND HEAVY DOWNPOURS WILL OCCUR IN STRONGER STORMS. DRIER AIR WILL MOVE INTO WESTERN AREAS BEHIND THE PACIFIC FRONT DECREASING STORM CHANCES THERE THROUGHOUT THE REST OF THE AFTERNOON. BREEZY TO WINDY CONDITIONS WILL PERSIST BUT TAPER OFF AFTER MIDNIGHT AS STORMS EXIT THE STATE. LOOK FOR GOOD TO EXCELLENT RH RECOVERIES ACROSS NORTHERN AND EASTERN AREAS OVERNIGHT. DRY AIR WILL PREVAIL AREAWIDE TUESDAY AS TEMPERATURES REMAIN COOL. FREEZING LOW TEMPERATURES ARE EXPECTED IN PARTS OF THE NORTHERN MOUNTAINS. LIGHT TO MODERATE BREEZES WILL FOLLOW IN THE AFTERNOON AREA WIDE WITH PLENTY OF SUNSHINE. GOOD TO EXCELLENT VENTILATION RATES ARE EXPECTED AREAWIDE THROUGH WEDNESDAY. A SHORTWAVE TROUGH WILL CROSS NORTHERN AND EASTERN AREAS LATE WEDNESDAY THROUGH THURSDAY WITH A FEW SHOWERS. A COLD FRONT WILL ALSO PASS SOUTHWARD WITH BREEZY CONDITIONS ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. IN THE WAKE OF THE FRONT...FRIDAY INTO THE WEEKEND WILL SEE POOR VENTILATION FOR CENTRAL AND WESTERN AREAS. HIGH PRESSURE WILL BUILD OVER THE WESTERN U.S. OVER THE WEEKEND WITH DRY WEATHER...WARMING TEMPERATURES AND GENERALLY LIGHT WINDS. 32 && .AVIATION... 18Z TAF CYCLE SCATTERED TO NUMEROUS TSRA WILL BE AREA WIDE THIS AFTERNOON WITH STRONG TO SEVERE STORMS IMPACTING AREAS EAST OF THE CENTRAL MTN CHAIN STARTING AROUND 20Z. LARGE HAIL...50 MPH WIND GUSTS AND HEAVY DOWNPOURS ARE THE MAIN THREATS FOR IMPACT AREAS. RELATIVELY BRIEF MVFR CIGS/VISBY POSSIBLE WITH TSRA ALONG WITH BRIEF MTN TOP OBSCURATION. ADDED TEMPO GROUPS FOR MOST SITES EXCEPT KGUP AS AFTN DEVELOPMENT CONTINUES. ALSO ADDED GS FOR KLVS BETWEEN 20 AND 23Z. STORMS SHOULD EXIT THAT STATE BY 6Z LEADING TO POSSIBLE PATCHY FOG DEVELOPMENT ACROSS THE EAST CENTRAL AND SOUTH EAST PLAINS. 32 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 39 71 42 72 / 0 0 0 10 DULCE........................... 31 68 32 68 / 5 0 5 10 CUBA............................ 37 71 42 72 / 5 0 0 5 GALLUP.......................... 35 70 38 69 / 0 0 0 5 EL MORRO........................ 36 67 38 66 / 0 0 0 5 GRANTS.......................... 36 72 39 71 / 0 0 0 5 QUEMADO......................... 39 70 41 69 / 0 0 0 5 GLENWOOD........................ 43 76 46 76 / 5 0 0 5 CHAMA........................... 29 64 31 65 / 10 0 5 10 LOS ALAMOS...................... 42 70 44 70 / 10 0 0 5 PECOS........................... 41 66 43 67 / 30 0 0 5 CERRO/QUESTA.................... 34 68 36 68 / 30 0 0 10 RED RIVER....................... 30 58 32 58 / 40 0 0 10 ANGEL FIRE...................... 26 64 26 66 / 40 0 0 10 TAOS............................ 34 66 35 67 / 20 0 0 5 MORA............................ 37 67 38 67 / 30 0 0 5 ESPANOLA........................ 42 74 44 74 / 20 0 0 5 SANTA FE........................ 43 68 44 69 / 20 0 0 5 SANTA FE AIRPORT................ 42 72 43 74 / 10 0 0 5 ALBUQUERQUE FOOTHILLS........... 49 75 52 75 / 10 0 0 5 ALBUQUERQUE HEIGHTS............. 50 75 53 77 / 10 0 0 5 ALBUQUERQUE VALLEY.............. 48 77 50 78 / 5 0 0 5 ALBUQUERQUE WEST MESA........... 48 78 50 79 / 5 0 0 5 LOS LUNAS....................... 46 77 46 79 / 0 0 0 5 RIO RANCHO...................... 47 79 49 80 / 5 0 0 5 SOCORRO......................... 52 81 50 82 / 0 0 0 5 SANDIA PARK/CEDAR CREST......... 45 74 47 77 / 20 0 0 5 TIJERAS......................... 45 76 47 78 / 20 0 0 5 MORIARTY/ESTANCIA............... 38 73 41 73 / 30 0 0 5 CLINES CORNERS.................. 44 69 44 71 / 30 0 0 5 GRAN QUIVIRA.................... 48 72 47 72 / 20 0 0 5 CARRIZOZO....................... 54 75 51 75 / 20 0 0 5 RUIDOSO......................... 51 71 46 71 / 40 5 5 5 CAPULIN......................... 44 69 42 69 / 40 0 0 10 RATON........................... 41 73 41 71 / 40 0 0 5 SPRINGER........................ 41 74 39 73 / 40 0 0 5 LAS VEGAS....................... 39 71 40 71 / 30 0 0 5 CLAYTON......................... 53 75 48 75 / 70 0 0 5 ROY............................. 47 73 43 74 / 50 0 0 5 CONCHAS......................... 55 80 48 80 / 50 0 0 5 SANTA ROSA...................... 54 78 48 78 / 50 5 0 5 TUCUMCARI....................... 57 83 50 82 / 70 5 0 5 CLOVIS.......................... 55 81 52 82 / 40 5 5 5 PORTALES........................ 57 82 54 83 / 40 5 5 5 FORT SUMNER..................... 56 81 51 81 / 60 5 0 5 ROSWELL......................... 59 86 54 85 / 20 5 5 5 PICACHO......................... 54 79 50 78 / 30 5 5 5 ELK............................. 53 74 48 74 / 30 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 44
Hazardous weather outlook, Sep 29, 5:04 AM MDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 504 AM MDT MON SEP 29 2014 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 504 AM MDT MON SEP 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE RIO GRANDE VALLEY EAST TO NEAR THE TEXAS BORDER THIS AFTERNOON AND EVENING WHERE LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. THE FOCUS FOR STORMS WILL BE ACROSS CENTRAL NEW MEXICO THIS AFTERNOON...SHIFTING EAST TO OVER THE EASTERN PLAINS BY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY FOR CENTRAL AND EASTERN NEW MEXICO DUE TO THE THREAT FOR SEVERE THUNDERSTORMS. 11
In the hours before
Special weather statement, Sep 29, 2:14 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 214 PM MDT MON SEP 29 2014 NMZ519-521-292045- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS- 214 PM MDT MON SEP 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BERNALILLO AND NORTHERN VALENCIA COUNTIES THROUGH 245 PM MDT... AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ALBUQUERQUE...MOVING NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE AND CARNUEL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR EASTERN NEW MEXICO. && LAT...LON 3517 10651 3501 10639 3483 10669 3497 10678 TIME...MOT...LOC 2014Z 229DEG 33KT 3506 10652 33
Special weather statement, Sep 29, 2:26 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 226 PM MDT MON SEP 29 2014 NMZ538-539-292100- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- 226 PM MDT MON SEP 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND CENTRAL CHAVES COUNTIES THROUGH 300 PM MDT... AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES EAST OF ARABELA...OR ABOUT 26 MILES NORTHWEST OF ROSWELL...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL CHAVES AND EXTREME EASTERN LINCOLN COUNTIES. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR EASTERN NEW MEXICO. && LAT...LON 3375 10489 3353 10466 3336 10504 3351 10520 TIME...MOT...LOC 2026Z 251DEG 9KT 3356 10491 33
Special weather statement, Sep 29, 2:47 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 247 PM MDT MON SEP 29 2014 NMZ501-503-292130- FAR NORTHWEST HIGHLANDS-NORTHWEST PLATEAU- 247 PM MDT MON SEP 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN JUAN AND NORTHWESTERN RIO ARRIBA COUNTIES THROUGH 330 PM MDT... AT 245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ARCHULETA...OR ABOUT 6 MILES WEST OF NAVAJO DAM...MOVING EAST AT 40 MPH. FUNNEL CLOUDS HAVE BEEN OBSERVED WITH EARLIER STORMS IN THE AREA. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...NAVAJO DAM...NAVAJO LAKE STATE PARK...SIMON CANYON RECREATION AREA...PINE POINT RIVER ACCESS...NEGRO CANYON RECREATION AREA...CARRACAS MESA RECREATION AREA AND BUZZARD PARK CAMPGROUND. THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. && LAT...LON 3672 10718 3672 10782 3690 10784 3701 10722 TIME...MOT...LOC 2047Z 265DEG 34KT 3682 10770 43
Special weather statement, Sep 29, 2:52 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 252 PM MDT MON SEP 29 2014 NMZ523-528>533-292130- CENTRAL HIGHLANDS-EASTERN SAN MIGUEL COUNTY-FAR NORTHEAST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-NORTHEAST HIGHLANDS-UNION COUNTY- 252 PM MDT MON SEP 29 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA...WESTERN UNION...EXTREME SOUTHEASTERN COLFAX...EASTERN SAN MIGUEL...EXTREME NORTHEASTERN TORRANCE...NORTHWESTERN HARDING AND NORTHWESTERN GUADALUPE COUNTIES THROUGH 330 PM MDT... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF MAES TO 17 MILES NORTHWEST OF PASTURA...MOVING NORTHEAST AT 60 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THESE STORMS INCLUDE...ROY...MILLS...CHICOSA LAKE STATE PARK...COLONIAS...SANTA ROSA LAKE STATE PARK...SOLANO... VARIADERO...MILLS CANYON CAMPGROUND...RIM CAMPGROUND...TREMENTINA AND YATES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR EASTERN NEW MEXICO. && LAT...LON 3616 10370 3500 10459 3485 10535 3625 10439 TIME...MOT...LOC 2052Z 236DEG 52KT 3575 10434 3495 10515 33
Local storm report, Sep 29, 3:02 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
302 PM MDT MON SEP 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 3 SE ALBUQUERQUE 35.09N 106.59W
09/29/2014 BERNALILLO NM OTHER FEDERAL
RIO GRANDE ARTS AND FESTIVAL TENT DESTROYED.
&&
EVENT NUMBER ABQ1401175
43Local storm report, Sep 29, 3:35 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
335 PM MDT MON SEP 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND GST 20 SW CARRIZOZO 33.44N 106.13W
09/29/2014 M59 MPH LINCOLN NM OTHER FEDERAL
&&
EVENT NUMBER ABQ1401176
RJOJOLAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 2:14 PM MDT | Special Weather Statement | ABQ | Bernalillo | 31 min |
| Sep 29, 2:26 PM MDT | Special Weather Statement | ABQ | Chaves | 34 min |
| Sep 29, 2:52 PM MDT | Special Weather Statement | ABQ | San Miguel | 38 min |
| Sep 29, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, San Juan | 45 min |
| Sep 29, 3:26 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 32 min |
| Sep 29, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 44 min |
| Sep 29, 3:55 PM MDT | Special Weather Statement | ABQ | Bernalillo | 50 min |
| Sep 29, 4:09 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 51 min |
| Sep 29, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel, Union | 40 min |
| Sep 29, 4:21 PM MDT | Special Weather Statement | ABQ | Lincoln | 39 min |
| Sep 29, 4:28 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 18 min |
| Sep 29, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 36 min |
| Sep 29, 4:58 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 32 min |
| Sep 29, 5:10 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel, Union | 52 min |
| Sep 29, 5:38 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 23 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.